# SDR COMA0560320

- Difficulty date: May 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 13,237 hours, 11,118 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE THRUST REVERSER CAUTION DURING TAKEOFF.  DEFERRED MAINTENANCE ON THRUST REVERSER I/A/W MEL.
